MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 250; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 250; LIFT PATIENT NON AC POWERED
Model Number 3124050
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the emergency stop button needed to be replaced.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.The technician replaced the emergency stop button to resolve.Based on this information, no further actions are required at this time.
 
Event or Problem Description
A company representative - service personnel contacted technical service to report that likorall 250 s, natural, irc,had an issue, emergency button damaged.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.

Brand Name
LIKORALL 250
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23004536
Report Number8030916-2025-00106
Device Sequence Number8833499
Product Code FSA
UDI-Device Identifier00887761979567
UDI-Public(01)00887761979567
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3124050
Device Catalogue Number3124050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown